I am currently on Lisinipril and Atenolol. I was recently diagnosed with type 2 diabetes. I have been having problems with ED for some 7 years. Sometimes Viagra helps but certainly not most of the time. Any info would be appreciated. Thanks
30 Mar 2013
There is a theoretical risk, but not a large one. In fact, losartan will have many of the same risks of lisinopril. In fact they are almost cousins. Typically it should not be taken with lisinopril.
I will mention that beta blockers, atenolol for example, has a high risk of ED. That being said, the benefit of being on it may be more important.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... the penis does not hold the blood long enough, thereby negating the effects of Cialis/Viagra and even penile injection, is not advised for men ...
1 answer • 7 Oct 2009
Are there a lot of side effects to Cozaar 50 mg? Been taking Atenolol 50 mg for years with no probl?
Been taking Bystolic 50 mg for 3 days with bad side effects, told to stop today and start Cozaar I am worried about additional side effects, felt ...
1 answer • 14 May 2010
... percent impotent tried Viagra 100+ still nothing wife ready to leave any suggestions? Cause has been confirmed never was warned as a possible ...
1 answer • 1 Aug 2011
I am a a type one diabetic on an insulin pump. I am on several medications daily. I take atenolol and just started taking lisinopril. I had a sore ...
1 answer • 17 Nov 2011
Sexual ED maintaining
3 answers • 21 Nov 2014